# SDR REXA2016112302327

- Difficulty date: November 23, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 379-453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 379 - 453, LBL 9 HAS EVIDENCE OF CORROSION.   LOCATED, DRILLED, AND INSTALLED THE SEAT TRACK IAW SRM 51-40-11-001-001-A01, REO 670-53-00-343 REV M, AMM 53-00-49-000/400-801.
